MathSciNet Relay Station
MathSciNet bibliographic data
MR902255 62G05 (62G30)
Mandelbaum, Avi; Rüschendorf, Ludger Complete and symmetrically complete families of distributions. Ann. Statist. 15 (1987), no. 3, 1229–1244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement